Publicações
Ano     Titulo    Membro     Limpar  
Ano Titulo Publicação
 

The rank of the semigroup of transformations stabilising a partition of a finite set 
Araújo, João; Bentz, Wolfram; Mitchell, James D.; Schneider, Csaba

Submetido
(Artigo em Revista Científica Internacional com arbitragem)
 

p-groups having a unique proper non-trivial characteristic subgroup 
Glasby, Stephen; Palfy, Peter P.; Schneider, Csaba

Submetido
(Artigo em Revista Científica Internacional com arbitragem)
 

The isomorphism problem for universal enveloping algebras of nilpotent Lie algebras 
Schneider, Csaba; Usefi, Hamid

Submetido
(Artigo em Revista Científica Internacional com arbitragem)
 

Constructive membership testing in black-box classical groups 
Ambrose, Sophie; Murray, Scott; Praeger, Cheryl E.; Schneider, Csaba

A publicar em Proceedings of The Third International Congress on Mathematical Software
(Comunicação em Actas de Conferência com arbitragem)
2011 

Groups that together with any transformation generate regular semigroups or idempotent generated semigroups 
Araújo, João; Mitchell, James D.; Schneider, Csaba

Journal of Algebra, 343, 1 (2011), 93-106
(Artigo em Revista Científica Internacional com arbitragem)
2009 

The Rank of the Endomorphism Monoid of a Uniform Partition 
Araújo, João; Schneider, Csaba

Semigroup Froum, 78, 3 (2009), 498
(Artigo em Revista Científica Internacional com arbitragem)
2008 

Intransitive Cartesian decompositions preserved by innately transitive permutation groups 
Baddeley, Robert W.; Praeger, Cheryl E.; Schneider, Csaba

Trans. Amer. Math. Soc., 360(2) (2008), 743-764
(Artigo em Revista Científica Internacional com arbitragem)
2008 

Elation generalized quadrangles for which the number of lines on a point is the successor of a prime 
Bamberg, John; Penttila, Tim; Schneider, Csaba

J. Austral. Math. Soc. (Series A). , 85(3) (2008), 289-303
(Artigo em Revista Científica Internacional com arbitragem)
2008 

Primitive flag-transitive generalized hexagons and octagons 
Schneider, Csaba; Van Maldeghem, Hendrik

J. Combin. Theory Ser. A, 115(8) (2008), 1436-1455
(Artigo em Revista Científica Internacional com arbitragem)
 
FCT - Fundação para a Ciência e a Tecnologia